X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (3846) 3846
Publication (283) 283
Conference Proceeding (197) 197
Book Chapter (37) 37
Dissertation (25) 25
Government Document (5) 5
Magazine Article (4) 4
Book Review (2) 2
Paper (2) 2
Data Set (1) 1
Reference (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics, applied (1861) 1861
error bounds (1757) 1757
mathematics (899) 899
approximation (824) 824
error bound (728) 728
error-bounds (690) 690
algorithms (520) 520
optimization (445) 445
operations research & management science (443) 443
convergence (424) 424
mathematical analysis (414) 414
analysis (362) 362
mathematical models (342) 342
errors (325) 325
error analysis (285) 285
engineering, electrical & electronic (277) 277
polynomials (277) 277
studies (261) 261
mathematical functions (260) 260
numerical analysis (257) 257
error rates (227) 227
stability (223) 223
interpolation (216) 216
systems (198) 198
finite element method (185) 185
computer science, software engineering (170) 170
automation & control systems (168) 168
statistics & probability (168) 168
differential equations (158) 158
matrices (146) 146
mathematical theorems (143) 143
applied mathematics (141) 141
equations (140) 140
computer science (138) 138
algorithm (135) 135
eigenvalues (131) 131
inequalities (131) 131
methods (131) 131
research (131) 131
computer science, interdisciplinary applications (129) 129
integers (127) 127
calculus of variations and optimal control; optimization (122) 122
coefficients (122) 122
applications of mathematics (121) 121
theory of computation (117) 117
computational mathematics (107) 107
computation (106) 106
mathematics, interdisciplinary applications (105) 105
mathematics, general (104) 104
operations research/decision theory (103) 103
mathematical vectors (99) 99
models (98) 98
approximations (96) 96
boundary conditions (94) 94
regularity (94) 94
estimators (91) 91
model reduction (91) 91
random variables (91) 91
boundary value problems (89) 89
usage (89) 89
mathematical methods in physics (88) 88
algebra (87) 87
numerical integration (86) 86
computer simulation (84) 84
metric regularity (82) 82
calmness (79) 79
combinatorics (78) 78
computer science, artificial intelligence (78) 78
estimation methods (78) 78
iterative methods (77) 77
numerical quadratures (76) 76
nonlinear equations (74) 74
engineering, multidisciplinary (73) 73
banach-spaces (72) 72
theoretical, mathematical and computational physics (72) 72
mathematics of computing (71) 71
mechanics (70) 70
banach space (69) 69
computational mathematics and numerical analysis (69) 69
engineering, general (69) 69
linear systems (69) 69
linear programming (68) 68
existence (67) 67
mathematical constants (67) 67
upper bounds (67) 67
90c31 (65) 65
bounds (65) 65
partial differential equations (65) 65
computer science, theory & methods (64) 64
90c30 (63) 63
mathematical inequalities (62) 62
operators (61) 61
computer science, information systems (60) 60
mathematical integrals (60) 60
numeric computing (60) 60
regularization (60) 60
degrees of polynomials (59) 59
mathematical programming (59) 59
nonlinearity (59) 59
a priori knowledge (58) 58
more...
Library Location Library Location
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (3965) 3965
Chinese (74) 74
Japanese (42) 42
German (4) 4
Russian (4) 4
Korean (3) 3
Portuguese (3) 3
French (2) 2
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Linear Algebra and Its Applications, ISSN 0024-3795, 03/2020, Volume 589, pp. 186 - 200
In this paper, the error bounds of the approximate solution and the bounds of the true solution to the linear complementarity problem (LCP) (M,q) are presented... 
Error bound | Solution | Linear complementarity problem (LCP)
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 07/2018, Volume 328, pp. 338 - 352
In this paper, the problem of finding numerical solution for a system of Cauchy type singular integral equations of first kind with index zero is considered.... 
System of singular integral equations | error bound | Legendre polynomials | Cauchy type kernel | MATHEMATICS, APPLIED | Legendre polynomials error bound
Journal Article
Operations Research Letters, ISSN 0167-6377, 09/2017, Volume 45, Issue 5, pp. 456 - 460
In this paper, error bounds for affine variational inequalities with second-order cone constraints are considered. Examples are given to show that, in general,... 
Lipschitz error bound | Second order cone | Hölder error bound | Variational inequality | POLYNOMIAL SYSTEMS | OPERATIONS RESEARCH & MANAGEMENT SCIENCE | Holder error bound | STABILITY | CONVERGENCE | OPTIMIZATION | NONSMOOTH | GAP FUNCTIONS
Journal Article
Journal of Machine Learning Research, ISSN 1532-4435, 04/2003, Volume 3, Issue 3, pp. 463 - 482
Journal Article
Econometrica, ISSN 0012-9682, 5/2017, Volume 85, Issue 3, pp. 991 - 1012
Journal Article
Statistics and Probability Letters, ISSN 0167-7152, 07/2017, Volume 126, pp. 179 - 184
In this short note, we study the error bounds for kernel density estimator of spectral distribution for Gaussian unitary ensembles. A deviation inequality and... 
Kernel density estimator | Gaussian unitary ensembles | Deviation inequality | [formula omitted] error bound | error bound | L | L-1 error bound | STATISTICS & PROBABILITY | MATRICES
Journal Article
Journal of Computational and Applied Mathematics, ISSN 0377-0427, 05/2020, Volume 369, p. 112546
We derive verified error bounds for approximate solutions of dense linear systems. There are verification methods using an approximate inverse of a coefficient... 
Verified solution | Error bound | Linear system | H-matrix
Journal Article
Optimization Letters, ISSN 1862-4472, 03/2019, Volume 13, Issue 2, pp. 295 - 307
We deal with the feasible set mapping of linear inequality systems under right-hand side perturbations. From a version of Farkas lemma for difference of convex... 
Feasible set mapping | Variational analysis | Global error bounds | Hoffman constants | Linear programming | Calmness | Local error bounds | MATHEMATICS, APPLIED | STABILITY | OPERATIONS RESEARCH & MANAGEMENT SCIENCE | CONSTRAINT SYSTEMS | SHARP LIPSCHITZ-CONSTANTS | ERROR-BOUNDS
Journal Article
Annals of Mathematics, ISSN 0003-486X, 5/2017, Volume 185, Issue 3, pp. 1017 - 1033
Building on Viazovska's recent solution of the sphere packing problem in eight dimensions, we prove that the Leech lattice is the densest packing of congruent... 
Mathematical theorems | Mathematical lattices | Eigenvalues | Error bounds | Fourier transformations | Eigenfunctions | Taylor series | Polynomials | Spheres | Coefficients | MATHEMATICS
Journal Article
Journal of Computational and Applied Mathematics, ISSN 0377-0427, 07/2019, p. 112358
Journal Article
Automatica, ISSN 0005-1098, 12/2015, Volume 62, pp. 249 - 262
This paper studies leader–follower synchronization in heterogeneous dynamic networks via distributed impulsive control. The goal is to drive the followers to... 
Quasi-synchronization | Error bound | Heterogenous dynamic network | Impulsive control | Optimization | STABILITY | MULTIAGENT SYSTEMS | CONSENSUS | TIME-VARYING DELAYS | NONIDENTICAL NODES | ENGINEERING, ELECTRICAL & ELECTRONIC | ASSIGNMENT | COMPLEX NETWORKS | AUTOMATION & CONTROL SYSTEMS | Medication errors
Journal Article
by Xu, Da
Applied Mathematics and Computation, ISSN 0096-3003, 08/2019, Volume 355, pp. 1 - 20
Journal Article
Journal of Machine Learning Research, ISSN 1532-4435, 08/2018, Volume 19, pp. 1 - 33
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 06/2017, Volume 303, pp. 211 - 225
A numerical algorithm for enclosing solutions of nonlinear eigenvalue problems arising in delay differential equations is proposed. This algorithm verifies the... 
Verified error bound | Delay eigenvalue problems | Delay differential equations | Matrix exponential | MATHEMATICS, APPLIED | COMPUTED EIGENVALUES | ERROR-BOUNDS | ENCLOSURE | Algorithms | Differential equations
Journal Article
SIAM Journal on Mathematical Analysis, ISSN 0036-1410, 2018, Volume 50, Issue 2, pp. 2144 - 2177
We derive the first exact, rigorous but practical, globally valid remainder terms for asymptotic expansions about saddles and contour endpoints of arbitrary... 
Error bounds | Asymptotic expansions | Hyperasymptotics | Integral asymptotics | Saddle points | MATHEMATICS, APPLIED | asymptotic expansions | error bounds | BESSEL HANKEL | saddle points | EXPANSIONS | hyperasymptotics | LARGE VALUES | ARGUMENT | integral asymptotics | ERROR-BOUNDS | Mathematics - Classical Analysis and ODEs
Journal Article
Mathematical Models and Methods in Applied Sciences, ISSN 0218-2025, 07/2016, Volume 26, Issue 8, pp. 1567 - 1598
In the present paper we initiate the study of hp Virtual Elements. We focus on the case with uniform polynomial degree across the mesh and derive theoretical... 
hp error bounds | Virtual elements | polygonal methods | MATHEMATICS, APPLIED | POLYHEDRAL MESHES | VERSION | FINITE-ELEMENT | LINEAR ELASTICITY PROBLEMS
Journal Article
IEEE Transactions on Automatic Control, ISSN 0018-9286, 1/2020, pp. 1 - 1
The problem of model identification for linear systems is considered, using a finite set of sampled data affected by a bounded measurement noise, with unknown... 
Error bound | Set Membership identification | Parameter estimation | Simulation error | System identification | Mathematics - Optimization and Control
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.